# SDR PCAA0309114

- Difficulty date: September 18, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 25,991 hours, 28,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 1202
- Condition: Inoperative
- Location: Position 500
- Part time: 31,784 hours, 36,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTING FOR SEAT 1F WAS BURNT OUT FOR BOTH THE SIDE WALL AND AT THE FLOOR LEVEL LIGHTING.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THAT SEVERAL BULBS WERE BURNT OUT AND THAT THE POSITION 500 POWER SUPPLY WAS AT FAULT.  THE EMERGENCY LIGHT FORWARD RIGHT HAND POWER SUPPLY AND 5 BULBS WERE REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
